Regularity criteria for the density-dependent Hall-magnetohydrodynamics

Jishan Fan, Tohru Ozawa

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    This paper proves two regularity criteria for the density-dependent Hall-MHD system with positive initial density. We also prove a global nonexistence result for initial density with a high decrease at infinity.

    Original languageEnglish
    Pages (from-to)14-18
    Number of pages5
    JournalApplied Mathematics Letters
    Volume36
    DOIs
    Publication statusPublished - 2014

    Fingerprint

    Regularity Criterion
    Magnetohydrodynamics
    Dependent
    Nonexistence
    Infinity
    Decrease

    Keywords

    • Blow-up
    • Hall-MHD
    • Regularity criterion

    ASJC Scopus subject areas

    • Applied Mathematics

    Cite this

    Regularity criteria for the density-dependent Hall-magnetohydrodynamics. / Fan, Jishan; Ozawa, Tohru.

    In: Applied Mathematics Letters, Vol. 36, 2014, p. 14-18.

    Research output: Contribution to journalArticle

    @article{d1144244c36741a581626c795ff5c5d6,
    title = "Regularity criteria for the density-dependent Hall-magnetohydrodynamics",
    abstract = "This paper proves two regularity criteria for the density-dependent Hall-MHD system with positive initial density. We also prove a global nonexistence result for initial density with a high decrease at infinity.",
    keywords = "Blow-up, Hall-MHD, Regularity criterion",
    author = "Jishan Fan and Tohru Ozawa",
    year = "2014",
    doi = "10.1016/j.aml.2014.04.010",
    language = "English",
    volume = "36",
    pages = "14--18",
    journal = "Applied Mathematics Letters",
    issn = "0893-9659",
    publisher = "Elsevier Limited",

    }

    TY - JOUR

    T1 - Regularity criteria for the density-dependent Hall-magnetohydrodynamics

    AU - Fan, Jishan

    AU - Ozawa, Tohru

    PY - 2014

    Y1 - 2014

    N2 - This paper proves two regularity criteria for the density-dependent Hall-MHD system with positive initial density. We also prove a global nonexistence result for initial density with a high decrease at infinity.

    AB - This paper proves two regularity criteria for the density-dependent Hall-MHD system with positive initial density. We also prove a global nonexistence result for initial density with a high decrease at infinity.

    KW - Blow-up

    KW - Hall-MHD

    KW - Regularity criterion

    UR - http://www.scopus.com/inward/record.url?scp=84901070477&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84901070477&partnerID=8YFLogxK

    U2 - 10.1016/j.aml.2014.04.010

    DO - 10.1016/j.aml.2014.04.010

    M3 - Article

    AN - SCOPUS:84901070477

    VL - 36

    SP - 14

    EP - 18

    JO - Applied Mathematics Letters

    JF - Applied Mathematics Letters

    SN - 0893-9659

    ER -